# SDR IPXA2014052783065

- Difficulty date: May 26, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587628
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL HAS NUMEROUS AREAS OF DAMAGE.  FABRICATED AND REPLACED THE FLOOR PANEL IAW EO B767-5320-9693-H.
